Birational moduli and nonabelian cohomology, II
Compositio Mathematica, Tome 71 (1989) no. 3, pp. 247-263
Cet article a éte moissonné depuis la source Numdam
partie précédente
Birational moduli and nonabelian cohomology
@article{CM_1989__71_3_247_0,
author = {Buium, A.},
title = {Birational moduli and nonabelian cohomology, {II}},
journal = {Compositio Mathematica},
pages = {247--263},
year = {1989},
publisher = {Kluwer Academic Publishers},
volume = {71},
number = {3},
mrnumber = {1022044},
zbl = {0719.14004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1989__71_3_247_0/}
}
Buium, A. Birational moduli and nonabelian cohomology, II. Compositio Mathematica, Tome 71 (1989) no. 3, pp. 247-263. http://geodesic.mathdoc.fr/item/CM_1989__71_3_247_0/
